Institut de Mathématiques de Toulouse

Accueil > Productions Scientifiques > Publications IMT

Publications IMT

 
Les publications scientifiques de l’ Institut de Mathématiques de Toulouse (IMT) sont présentes dans l’archive ouverte HAL.
 
Les publications des membres de l’Unité feront apparaître :

  • Nom de l’auteur
  • Institut de Mathématiques de Toulouse ; UMR5219
  • Université de Toulouse ; CNRS
  • Adresse postale à libeller selon le cas :
      • UPS IMT, F-31062 Toulouse Cedex 9, France
      • INSA, F-31077 Toulouse, France
      • UT1, F-31042 Toulouse, France
      • UT2, F-31058 Toulouse, France  

Actualité des publications

 

Pré-publications dans ArXiv ou HAL

  • arXiv:1609.08941
    Discrete transparent boundary conditions for the mixed KDV-BBM equation
    Christophe Besse (IMT), Pascal Noble (IMT), David Sanchez (IMT)
  • arXiv:1609.08390
    Intertwinings and Stein’s magic factors for birth-death processes
    Bertrand Cloez (MISTEA), Claire Delplancke (IMT)
  • arXiv:1609.05682
    The "exterior approach" applied to the inverse obstacle problem for the heat equation
    Laurent Bourgeois (POEMS), Jérémi Dardé (IMT)
  • arXiv:1609.04589
    Stability of multi-solitons for the derivative nonlinear Schrödinger equation
    Stefan Le Coz (IMT), Yifei Wu (TJU)
  • arXiv:1609.03819
    Stability estimates for Navier-Stokes equations and application to inverse problems
    Mehdi Badra (LMAP), Fabien Caubet (IMT), Jérémi Dardé (IMT)
  • arXiv:1608.07958 On the fastest finite Markov processes Vivek Borkar (TIFR), Laurent Miclo (IMT)
  • arXiv:1608.07410 Topological aggregation, the twin paradox and the no show paradox Guillaume Chèze (IMT)
  • arXiv:1608.01118 A supermartingale approach to Gaussian process based sequential design of experiments Julien Bect (L2S, GdR MASCOT-NUM), François Bachoc (IMT), David Ginsbourger (IMSV)

 

Articles :

  • Yang Liu, Xuejun Zhang, Xiangmin Guan, Daniel Delahaye
    Potential Odor Intensity Grid Based UAV Path Planning Algorithm with Particle Swarm Optimization Approach
    Mathematical Problems in Engineering, Hindawi Publishing Corporation, 2016
    hal-01366808v1 - http://dx.doi.org/10.1155/2016/7802798
  • Tiphaine Jézéquel, Patrick Bernard, Eric Lombardi
    Homoclinic orbits with many loops near a 02iω resonant fixed point of Hamiltonian systems
    Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2016, 36 (6), pp.3153-3225.
    hal-01251087v1 - http://dx.doi.org/10.3934/dcds.2016.36.3153
  • Patrick Massot, Klaus Niederkrüger
    Examples of non-trivial contact mapping classes in all dimensions
    International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016 (15), pp.4784-4806.
    hal-01146739v1 - http://dx.doi.org/10.1093/imrn/rnv396

 

Livres :


Feuilleter les publications de l’IMT :

 

ANNEE || AUTEURS || HAL-IMT ||